Facebook Pixel
EmpowHER Guest

Got implant, been on and off almost every 2 weeks, really bad cramps really heavy.

By Anonymous March 29, 2014 - 11:46am
Rate This

Hello I had the implant fitted in aprill 2013 and before that was on the injection. when on the injection i had no bleeding what so ever then come december 2013 till now i'v been bleeding almost every 2 weeks. the last week i'v had really heavy bleeding but i thought it was 'old bloody' as it was really dark brown/red. but would be big clots and really bad cramps. i was on for 9 days stright which is bizar for me. I stoped on the tuesday and then this morning had horific cramps thought nothing of it and then checked and had 'old blood' again. I am ausming its the stress of uni but does anyone have an awnsers?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. If you are referring to birth control implants.  The most common side effects are, irregular menstrual bleeding, depression, weight gain, ache, breast pain, headache and many others. You need to discuss with your doctor the symptoms you are experiencing.  This birth control treatment might not be right for you. Hope this was helpful?



March 29, 2014 - 3:37pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!